# SDR AMTA200600430

- Difficulty date: July 16, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLOOR TRACK LIGHTING GOES OUT AFTER APPROXIMATELY 1 MINUTE OF OPERATION.  REMOVED AND REPLACED FWD GALLELY LIGHT SEGMENT AND TRANSITION JUMPER.  OPS CHECKS OK IAW MM.  (K)
